Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 182040, 24 pages
http://dx.doi.org/10.1155/2012/182040
Research Article

Controllability and Observability Criteria for Linear Piecewise Constant Impulsive Systems

1Mathematics and Physics Department, Beijing Institute of Petrochemical Technology, Beijing 102617, China
2Center for Systems and Control, LTCS, and Department of Industrial Engineering and Management, Peking University, Beijing 100871, China
3School of Electrical and Electronic Engineering, East China Jiaotong University, Nanchang 330013, China

Received 14 May 2012; Accepted 22 July 2012

Academic Editor: Junjie Wei

Copyright © 2012 Hong Shi and Guangming Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Pandit and S. G. Deo, Differential Systems Involving Impulses, vol. 954, Springer, Berlin, Germany, 1982.
  2. D. D. Bainov and P. S. Simeonov, Stability Theory of Differential Equations With Impulse Effects: Theory and Applications, Ellis Horwood, Chichester, UK, 1989.
  3. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Publishing, Teaneck, NJ, USA, 1989.
  4. S. Leela, F. A. McRae, and S. Sivasundaram, “Controllability of impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 177, no. 1, pp. 24–30, 1993. View at Publisher · View at Google Scholar
  5. I. W. Sandberg, “Linear maps and impulse responses,” IEEE Transactions on Circuits and Systems, vol. 35, no. 2, pp. 201–206, 1988. View at Publisher · View at Google Scholar
  6. Z. Benzaid and M. Sznaier, “Constrained controllability of linear impulse differential systems,” IEEE Transactions on Automatic Control, vol. 39, no. 5, pp. 1064–1066, 1994. View at Publisher · View at Google Scholar
  7. Y. Q. Liu, Z. H. Guan, and X. C. Wen, “The application of auxiliary simultaneous equations to the problem in the stabilizations of singular and impulsive large scale systems,” IEEE Transactions on Circuits and Systems. I, vol. 42, no. 1, pp. 46–51, 1995. View at Publisher · View at Google Scholar
  8. Q. Liu and Z. H. Guan, Stability, Stabilization and Control of Measure Large-Scale Systems With Impulses, The South China Univesity of Technology Press, Guangzhou, China, 1996.
  9. X. Z. Liu and A. R. Willms, “Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft,” Mathematical Problems in Engineering, vol. 2, pp. 277–299, 1996. View at Google Scholar
  10. T. Yang and L. O. Chua, “Impulsive stabilization for control and synchronization of chaotic systems: theory and application to secure communication,” IEEE Transactions on Circuits and Systems I, vol. 44, no. 10, pp. 976–988, 1997. View at Publisher · View at Google Scholar
  11. A. K. Gelig and A. N. Churilov, Stability and Oscillations of Nonlinear Pulse-Modulated Systems, Birkhäuser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar
  12. V. Lakshmikantham and S. G. Deo, Method of Variation of Parameters for Dynamic Systems, vol. 1, Gordon and Breach Science Publishers, Amsterdam, The Netherlands, 1998.
  13. R. K. George, A. K. Nandakumaran, and A. Arapostathis, “A note on controllability of impulsive systems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 2, pp. 276–283, 2000. View at Publisher · View at Google Scholar
  14. Z.-H. Guan, C. W. Chan, A. Y. T. Leung, and G. Chen, “Robust stabilization of singular-impulsive-delayed systems with nonlinear perturbations,” IEEE Transactions on Circuits and Systems I, vol. 48, no. 8, pp. 1011–1019, 2001. View at Publisher · View at Google Scholar
  15. Z.-H. Guan, T.-H. Qian, and X. Yu, “Controllability and observability of linear time-varying impulsive systems,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 8, pp. 1198–1208, 2002. View at Publisher · View at Google Scholar
  16. G. Xie and L. Wang, “Controllability and observability of a class of linear impulsive systems,” Journal of Mathematical Analysis and Applications, vol. 304, no. 1, pp. 336–355, 2005. View at Publisher · View at Google Scholar
  17. L. Huang, Linear Algebra in System and Control Theory, Science Press, 1984.
  18. T. Kailath, Linear Systems, Prentice-Hall, Englewood Cliffs, NJ, USA, 1980.
  19. W. M. Wonham, Linear Multivariable Control, vol. 10, Springer, New York, NY, USA, 3rd edition, 1985.
  20. J. Ezzine and A. H. Haddad, “Controllability and observability of hybrid systems,” International Journal of Control, vol. 49, no. 6, pp. 2045–2055, 1989. View at Publisher · View at Google Scholar